Publications

Preprints

K. Boyer, B. Brimkov, S. English, D. Ferrero, A. Keller, R. Kirsch, M. Phillips, C. Reinhart. The zero forcing polynomial of a graph. Submitted (2018). arxiv

D. Ferrero, L. Lesniak. A note on pancyclicity of k-partite graphs. Submitted (2018). arxiv

D. Ferrero, T. Kalinowski, S. Stephen. Zero forcing in iterated line digraphs. Submitted (2017). arxiv

D. Ferrero, C. Grigorius, T. Kalinowski, J. Ryan, S. Stephen. Minimum rank and zero forcing for butterfly networks. Submitted  (2016). arxiv

Papers

C. Bozeman, B. Brimkov, C. Erickson, D. Ferrero, M. Flagg, L. Hogben. Restricted power domination and zero forcing problems. Accepted J. Combin. Optim. (2018) arxiv

K. Benson, D. Ferrero, M. Flagg, V. Furst, L. Hogben, V. Vasilevska. Nordhaus-Gaddum problems for power domination. Accepted Discrete Appl. Math. (2018) arxiv

D. Ferrero, L. Hogben, F.H. Kenter, M. Young. The relationship between k-power domination and k-forcing. Discrete Math. 341, 1789-1797 (2018).  journal arxiv

K. F. Benson, D. Ferrero, M. Flagg, V. Furst, L. Hogben, V. Vasilevska, B. Wissman. Zero forcing and power domination for graph products. Australas. J. Combin. 70(2) 221-235 (2018). journal arxiv

D. Ferrero, L. Hogben, F.H. Kenter, M. Young. Note on power propagation time and lower bounds for the power domination number.  J. Combin. Optim. 34, 736–741 (2017). journal arxiv

D. Ferrero, S. Hanusch. Component connectivity generalized Petersen graphs. Int. J. Comput. Math. 91(9), 1940-1963 (2014). journal  pdf

D. Ferrero, M. Menon, A. Vijaykumar. Containers and wide-diameters in P3 graphs. Math. Bohem. 137(4), 383-393 (2012). journal  pdf

D. Ferrero, S. Varghese, A. Vijaykumar. Power domination in honeycomb networks. J. Discrete Math. Sci. Cryptogr. 14(6) 521-529 (2011). journal  pdf

R. Barrera, D. Ferrero. Power domination in cylinders, tori and generalized Petersen graphs. Networks 58(1) 43–49 (2011). journal  pdf

A. Chen, D. Ferrero, R. Gera, E.J.Yi. Functigraphs – an extension of permutation graphs. Math. Bohem.136(1) 27-37 (2011). journal  pdf

J. Bagga, R. E. Ellis, D. Ferrero. The spectra of super line multigraphs. Ramanujan Math. Soc. Lect. Notes Ser. 13, 81–89 (2010). pdf

D. Ferrero. A survey on path graph connectedness. J. Combin. Math. Combin. Comput. 69, 75-88 (2009). pdf

D. Ferrero, F. Harary. On eccentricity sequences of connected graphs. AKCE Int. J. Graphs and Combinatorics 6(3) 401-408 (2009). pdf

D. Ferrero, Tung-Yang Ho, Ting-Yi Sung, Jeng-Jung Wang. Diameter variability of cycles and tori. Inform. Sci. 178(4) 2960-2967 (2008). pdf

D. Ferrero. Product line sigraphs. IEEE Proc. Int. Symposium on Parallel Architectures, Algorithms and Networks, ISPAN’08, 141-145 (2008). pdf

D. Ferrero.  Some properties of super line digraphs. IEEE Proc.  Int. Conference on Information Technology: New Generations, ITNG’07, 1073-1076 (2007). pdf.

S. Vasquez-Mireles, D.Ferrero. Advanced mathematics Research Experiences for High School Students. Texas College Mathematics Journal 4, 1-12 (2007). pdf

S. Durdan, D. Ferrero, F. Harary. On the evolution of square-celled animals. Chance 18(3) 16-19 (2005). pdf.

C. Balbuena, D. Ferrero, X. Marcote. Diameter vulnerability of iterated line digraphs in terms of their girth. Networks 45(2)  49-54 (2005). pdf

J. Bagga, R. E. Ellis, D. Ferrero. The structure of super line graphs. IEEE Proc.  Int. Symposium on Parallel Architectures, Algorithms and Networks, ISPAN’05, 468-471 (2005). pdf

H. Chung, D. Ferrero, A. Taylor, J. Warshauer. Diameter of path graphs.  J. Discrete Math. Sci. Cryptogr. 7(1) 49-54 (2004). journal  pdf

D. Ferrero. Connectivity of path graphs.  Acta Math. Univ. Comenian. 72(1) 59-66 (2003). journal pdf

C. Balbuena, D. Ferrero. Edge connectivity and super edge connectivity of P2 path graphs. Discrete Math. 269, 1-3, 13-20 (2003).  pdf

C. Balbuena, D. Ferrero, X. Marcote, I. Pelayo. Algebraic properties of a digraph and its line digraph. Journal of Interconnection Networks 4(4) 373-393 (2003). pdf

D. Ferrero, F. Harary. Edge sums of deBruijn interconnection networks. Int. J. Comput. Math. 80(7) 819-124 (2003). pdf

C. Chi, D. Ferrero, C. Hallford, R. Williams.  On the edge sums of deBruijn graphs.  J. Discrete Math. Sci. Cryptogr. 5(2) 105-117 (2002). pdf

D. Ferrero. Edge Connectivity of Iterated P3 Path Graphs. Congr. Numeran. 155, 33-47 (2002). pdf

D. Ferrero, C. Padró. Partial line directed hypergraphs. Networks 39(2), 61-67 (2002). pdf

D. Ferrero, C. Padró. Connectivity and fault-tolerance in directed hypergraphs. Discrete Appl. Math. 117, 15-26 (2002). pdf

D. Ferrero. Fault tolerance in digraphs of small diameter. Proc. 6th World Multiconference on Systemics, Cybernetics and Informatics.  Orlando, FL (2002). pdf

D. Ferrero, C. Padró. New bounds on the diameter vulnerability of iterated path digraphs. Discrete Math. 233, 1-3, 103-113 (2001). pdf

D. Ferrero, C. Padró.  Disjoint paths of bounded length in large generalized cycles. Discrete Math. 197-198, 285-298 (1999). pdf

D. Ferrero. Introduction to interconnection network models. Publ. Matematicas del Uruguay, 99/25 (1999). pdf

D. Ferrero. Connectivity in directed hypergraphs. Information Technology, 637-641 (1999). pdf

D. Ferrero.  A Technique for the (d, s, N)-Bus Network Problem. IEEE Proc. XIX Int. Conf. Chilean Computer Science Society, SCCC’99, Chile (1999). pdf

D. Ferrero. Maximally Connected Hyperdigraphs. Paul Erdös and his mathematics (Budapest), 62-64, János Bolyai Math. Soc., Budapest, Hungary (1999). pdf

D. Ferrero, R. Gonzalo, M. Soriano.  Non linear feedback shift registers with maximum period. Proc. Sixth Int. Conf. Telecommunications Systems. Nashville, TN (1998). pdf

D. Ferrero, M. Soriano, R. Gonzalo. NLFSR de período máximo. Proc. V Reunión Española de Criptografía y Seguridad de la Información. Málaga, Spain (1998).

D. Ferrero,C. Padró. Fault tolerant routing in large generalized cycles. IEEE Proc. XVI Int. Conf.  Chilean Computer Science Society. SCCC’97 Valparaiso, Chile (1997). pdf

D. Ferrero, M. Soriano. Non Linear Feedback Shift Registers over Zn.  Research Conference on Algebra and Discrete Mathematics of the European Mathematical Society. San Feliú de Guixols, Spain (1997). pdf.